Invariance and normality of projections in the dual of Banach algebras
Keywords:Arens products, invariant projections, normal projections
AbstractWe study the classes of invariant and natural projections in the dual of a Banach algebra $A$. These type of projections are relevant by their connections with the existence problem of bounded approximate identities in closed ideals of Banach algebras. It is known that any invariant projection is a natural projection. In this article we consider the issue of when a natural projection is an invariant projection.
Download data is not yet available.
How to Cite
Barrenechea, A. L., & Peña, C. (2021). Invariance and normality of projections in the dual of Banach algebras. New Zealand Journal of Mathematics, 51, 115–118. https://doi.org/10.53733/132